# SDR AALA202402094225

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 33,619 hours, 13,953 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM FOR SMOKE DETECTION IN AFT LAVATORY, ALSO DISPLAYED ON FLIGHT ATTENDANTS SCREEN.  NO SMOKE ALARM OBSERVED IN EITHER AFT LAVATORY BY FLIGHT ATTENDANTS.  ECAM WENT OUT WITHIN ABOUT 30 SECONDS AND CLEARED FROM FLIGHT ATTENDANTS PANEL. MAINTENANCE ACCOMPLISHED TEST OF THE LAVATORY SMOKE DETECTION SYSTEM WITH NO FAULTS NOTED.
